# SDR SWAA2020110428226

- Difficulty date: October 9, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 33,767 hours, 20,561 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR 141A6536-15 CRACKED IN RADIUS.  INSTALLED NEW SERVICEABLE DOOR, PER AMM 52-41-00.  LEAK CHECKED GOOD, PER AMM 05-51-91.  TAG NO: 651744 PN ON: 141A6516-20M SN ON: 002501 PN OFF: SN OFF: CYC0150.
